# SDR DALA2023120710027

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 71,573 hours, 9,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 ROW 55, 56 R SEAT MOUNTED EEPL LIGHT OUT. CORRECTIVE ACTION: FOUND SEAT 55R EMERGENCY LIGHT WIRING HARNESS SOCKET WIRE BROKEN. REPAIRED. (5547108)
